# SDR SWIA201128282

- Difficulty date: October 10, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 40,830 hours, 53,157 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON OVERHEAD BIN AT ROW 8 IS OUT.  (SERVICE)  REPLACED BROKEN WIRE TO ROW 8 OVERHEAD BIN EMERGENCY EXIT SIGN.
